# SDR 08FDEA01889

- Difficulty date: May 20, 2008
- Submitted: May 20, 2008
- Operation: Air carrier
- Aircraft: N590FE
- Make and model: Doug MD-11F
- Aircraft serial: 48505
- Aircraft time: 58,013 hours, 11,875 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Fitting
- Part number: AFA71321
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO DOOR SPOOL FITTING NR 1 FOUND 3RD LAYER CRACK INDICATION AT FITTING BOLT HOLES 'C' AND 'D'.  FITTING REMOVED AND REPLACED AS PER SRM 51-31-01 VOL. II.  REPAIR CLASSIFIED AS MAJOR AS PER FEDEX GMM 6-2-100.
